Posted by: Jan | 2008/10/22


My Doc prescribed this medication to me, but I become very lethargic, very hot &  relive my past. I took it last night &  asked question about my child that died 11 years ago I believe, this morning I could not recall anything, up until now, I even forgot that my dad is undergoing an operation tomorrow. Is this normal? What can I do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist


Because this drug works in the central nervous system, the cofusion/hallucinations you have been experiencing - You'll have to contact your prescriber if this persists: you may need a dosage alteration, or a change in medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: anna | 2009/04/27

baclofen for diagnosed anxiety disorders (leading to self medication with drugs and alcohol) - how safe?

Reply to anna

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.